Alert archive / Wisconsin / Flash Flood Warnings in 2016

Flash Flood Warning 7, NWS Duluth, MN

July 11, 20166 counties in Wisconsin

NWS Duluth, MN issued this flash flood warning at Jul 11, 2016, 7:21 PM CDT for 6 counties in Wisconsin. It was in force for 3 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 7:21 PM CDT (00:21 UTC)
Expired
Jul 11, 2016, 10:45 PM CDT
In force
3 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Sawyer County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 87 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:30 PM CDTFLASH FLOOD1 N Patzau, WITHERE WAS A PICTURE OF FLOOD WATERS RUSHING OVER A PORTION OF COUNTY ROAD B ABOUT 6 MILES WEST OF PATTISON STATE PARK.
Jul 11, 7:30 PM CDTFLASH FLOODAshland, WITHE SHERIFF OFFICE IN ASHLAND COUNTY REPORTED THAT NEARLY EVERY STREET IN ASHLAND IS UNDER WATER. .
Jul 11, 7:50 PM CDTFLASH FLOODWashburn, WIFLOODING IN WASHBURN WITH BACKUPS FROM THE STORM DRAINS IN TOWN. SEVERAL INCHES OF WATER ON ROADWAYS.
Jul 11, 8:02 PM CDTHEAVY RAIN 1.427 Nw Moquah, WIMESONET STATION WASHBURN RAWS /WSHW3/.
Jul 11, 8:02 PM CDTHEAVY RAIN 2.064 Ese Namekagon, WIMESONET STATION 3 E NAMEKAGON /CLRW3/.
Jul 11, 8:03 PM CDTHEAVY RAIN 2.062 Ene Hayward, WIMESONET STATION HAYWARD RAWS /HWDW3/.
Jul 11, 8:03 PM CDTHEAVY RAIN 3.278 Wnw Minong, WIMESONET STATION 7 WNW MINONG /MRZW3/.
Jul 11, 8:06 PM CDTHEAVY RAIN 0.2111 Sse Brule, WIMESONET STATION 11 SSE BRULE /BRNW3/.
Jul 11, 8:12 PM CDTHEAVY RAIN 2.59Ashland, WIMESONET STATION ASHLAND /D6451/.
Jul 11, 8:23 PM CDTHEAVY RAIN 1.661 W Bayfield, WIMESONET STATION 1 W BAYFIELD /AS104/.
Jul 11, 8:23 PM CDTHEAVY RAIN 1.75Ashland, WIMESONET STATION ASHLAND /AS927/.
Jul 11, 8:24 PM CDTHEAVY RAIN 1.313 Wnw Clam Lake, WIMESONET STATION 3 W CLAM LAKE /AP989/.
Jul 11, 8:24 PM CDTHEAVY RAIN 2.911 Wsw Maple, WIMESONET STATION 1 WSW MAPLE /E0605/.
Jul 11, 9:00 PM CDTHEAVY RAIN 41 E Yellowlake, WIRAINFALL TOTAL BETWEEN 6 AM AND 9 PM.
Jul 11, 9:30 PM CDTHEAVY RAIN 2.053 E Sand Bay, WISTORM TOTAL RAINFALL.
Jul 11, 9:30 PM CDTHEAVY RAIN 2.058 N Bayfield, WISTORM TOTAL RAINFALL.
Jul 11, 10:21 PM CDTHEAVY RAIN 3.01Ne Red Cliff, WIRAINFALL FOR TODAY.
Jul 11, 10:21 PM CDTHEAVY RAIN 3.01Red Cliff, WIRAINFALL FOR TODAY.
Jul 11, 10:45 PM CDTHEAVY RAIN 4Trego, WITOTAL RAINFALL OVER THE PAST 2 HOURS. STILL RAINING AT THE TIME OF THE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2508 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
2.9
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted.

672 
WGUS53 KDLH 120021
FFWDLH
WIC003-007-013-031-113-129-120345-
/O.NEW.KDLH.FF.W.0007.160712T0021Z-160712T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
721 PM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SAWYER COUNTY IN NORTHWESTERN WISCONSIN...
  ASHLAND COUNTY IN NORTHWESTERN WISCONSIN...
  BURNETT COUNTY IN NORTHWESTERN WISCONSIN...
  BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
  DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...
  WASHBURN COUNTY IN NORTHWESTERN WISCONSIN...

* UNTIL 1045 PM CDT

* AT 718 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THERE WERE WIDESPREAD RADAR
  ESTIMATES OF 1.5 TO 3 INCHES OF RAINFALL...FROM THE PAST SEVERAL
  HOURS...ACROSS PORTIONS OF NORTHWEST WISCONSIN. ADDITIONAL HEAVY
  RAINS ARE EXPECTED THROUGH THIS EVENING AS STORMS MOVE THROUGH THE
  AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPOONER...HAYWARD...CHIPPEWA FLOWAGE...ASHLAND...WASHBURN...
  GRANTSBURG...SANBORN...HAWTHORNE...IRON RIVER...LAKE NEBAGAMON...
  ROUND LAKE...TREGO...CABLE...SIREN...BARNES...WASCOTT...MAPLE...
  MELLEN...BARKSDALE AND BRULE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4575 9280 4592 9267 4597 9247 4603 9242
      4602 9235 4608 9229 4652 9228 4710 9037
      4694 9046 4693 9041 4686 9043 4673 9072
      4661 9048 4658 9055 4634 9055 4598 9063
      4598 9068 4579 9068

$$

G2
1 follow-up statement
203 
WGUS73 KDLH 120204
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
904 PM CDT MON JUL 11 2016

WIC003-007-013-031-113-129-120345-
/O.CON.KDLH.FF.W.0007.000000T0000Z-160712T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-ASHLAND WI-BURNETT WI-BAYFIELD WI-DOUGLAS WI-WASHBURN WI-
904 PM CDT MON JUL 11 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SAWYER...ASHLAND...BURNETT...BAYFIELD...DOUGLAS AND WASHBURN
COUNTIES...

AT 904 PM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
ACROSS MANY AREAS OF NORTHWEST WISCONSIN REPORTED WIDESPREAD
FLOODING AND WATER OVER MANY ROADS DUE TO ONGOING HEAVY RAIN. AT
LEAST 4 TO 7 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS THE WARNED
AREA.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPOONER...HAYWARD...CHIPPEWA FLOWAGE...ASHLAND...WASHBURN...
GRANTSBURG...SANBORN...HAWTHORNE...IRON RIVER...LAKE NEBAGAMON...
ROUND LAKE...TREGO...CABLE...SIREN...BARNES...WASCOTT...MAPLE...
MELLEN...BARKSDALE AND BRULE.

ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 2 TO 5 INCHES ARE LIKELY
OVER THE NEXT FEW HOURS.

THIS IS A POTENTIALLY LIFE THREATENING SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POTENTIALLY LIFE-THREATENING FLOODING IS OCCURRING.  DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD UNDER ANY CIRCUMSTANCES!!
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

ABANDON CAMPGROUNDS AND CAMPSITES NEAR RIVERS... STREAMS AND CREEKS
IMMEDIATELY...AND SEEK SHELTER ON HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4575 9280 4592 9267 4597 9247 4603 9242
      4602 9235 4608 9229 4652 9228 4710 9037
      4694 9046 4693 9041 4686 9043 4673 9072
      4661 9048 4658 9055 4634 9055 4598 9063
      4598 9068 4579 9068

$$
 MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 7:02 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 11, 7:02 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
702 PM CDT MON JUL 11 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM CDT Mon Jul 11 2016

An upper level low was located in northeast MT at 19Z. Meanwhile, a
surface low was meandering around eastern SD. A warm front extended
eastward from the low across southern MN. A ridge of high pressure
was draped along the Canadian border at 19Z and has kept much of
this area of the region rain free this afternoon. Showers and
thunderstorms have been percolating mainly over the southern tier of
the MN portion of the forecast area today. So far, rainfall amounts
from live gages has been generally less than 2 inches. However, Crow
Wing and Itasca counties have a few reports between 2 and 2.25 inches
of rain. Much of northwest WI has been rain free, with the exception
of the storms that have developed this afternoon from Burnett to
Douglas, Bayfield and Ashland counties. The current batch of storms
is underneath a good sized area of 700-400mb differential vorticity
advection.

Expecting some training of thunderstorms late this afternoon from
the Brainerd Lakes region east to Aitkin, but expect this activity
to diminish as the aforementioned area of vorticity advection lifts
northward into a more stable atmosphere. Will however, see more
storms tonight across the area as the surface low lifts
northeastward into west central MN before being absorbed into the
stronger surface low in Saskatchewan.

A few storms may linger over the Arrowhead and the Chequamegon
National Forest area of northwest Wisconsin Tuesday morning as an
upper level impulse moves through. Drier air arrives elsewhere
Tuesday allowing for a rain free day.

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM CDT Mon Jul 11 2016

A stacked low will move east across southern Canada during the
middle of the week. The Northland will initially be in warm and
humid south-southwest flow, but the low's cold front will move
through the Northland Wednesday, bringing cloud cover and low
chances of showers. Cannot rule out thunder if there is enough
heating, but the cloud cover will limit the threat. The Northland
will then be in cool northwest flow Thursday, which will promote
widespread broken/overcast cumulus and some showers. The threat of
thunder is low, but not impossible.

The models are trending drier for late this week, with potentially
surface high pressure over the region Friday and Saturday. The
forecast kept some low chances of showers until there is greater
confidence in the trend.

Return flow will probably bring more heat and humidity to the
Northland later in the weekend and early next week, and bring back
the chances for thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 702 PM CDT Mon Jul 11 2016

Thunderstorms with heavy rain will affect the terminals
periodically through the evening. A mix of VFR, high end MVFR
ceilings will occur with some LIFR in the vicinity of the
strongest storms. Gusty winds are likely near the stronger storms
too. These storms will diminish from west to east late tonight.
VFR on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  66  80  61  79 /  90  10   0  20
INL  65  77  61  68 /  80  10  30  50
BRD  65  81  63  79 /  70   0   0  20
HYR  68  82  64  83 /  80  10   0  10
ASX  68  82  64  83 /  80  10   0  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145.

&&

SHORT TERM...GSF
LONG TERM...Grochocinski
AVIATION...GSF
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
410 AM CDT MON JUL 11 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE
NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL.

STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP
CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT
BEACH IN DULUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON
TUESDAY...WITH A FEW STRONG STORMS POSSIBLE.

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY.

LSZ121-140>148-120945-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN
BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST
MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN
EFFECT.

MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY
RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

JJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 11, 5:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
558 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      4 SSE RICE LAKE WILDLIF 46.48N 93.28W
07/11/2016                   AITKIN             MN   911 CALL CENTER

            10 TO 12 INCHES OF WATER OVER ROADWAY AT CROSSING OF RICE
            RIVER AND COUNTY ROAD 4 IN RICE RIVER TOWNSHIP.

&&

WL
Local storm report, Jul 11, 6:03 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
603 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      SW KIMBERLY             46.56N 93.47W
07/11/2016                   AITKIN             MN   911 CALL CENTER

            10 TO 12 INCHES OF WATER ON ROADWAY AT THE INTERSECTION
            OF COUNTY ROAD 5 AND RICE RIVER CROSSING. WATER FLOWING
            OVER THE ROADWAY.

&&

WL
Local storm report, Jul 11, 6:10 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
610 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 SE AITKIN             46.51N 93.69W
07/11/2016                   AITKIN             MN   911 CALL CENTER

            10 TO 12 INCHES OF WATER OVER ROADWAY AT INTERSECTION OF
            344TH STREET AND COUNTY ROAD 12 IN NORDLAND TOWNSHIP. A
            CAR WAS REPORTED BEING PUSHED BY THE WATER ON THE
            ROADWAY.

&&

WL
Special weather statement, Jul 11, 6:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
615 PM CDT MON JUL 11 2016

WIZ001-006-007-112345-
DOUGLAS-WASHBURN-BURNETT-
615 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BURNETT...SOUTH CENTRAL
DOUGLAS AND NORTHERN WASHBURN COUNTIES...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS NEAR WEBSTER...OR 18 MILES
WEST OF SPOONER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WEBB LAKE WISCONSIN AROUND 630 PM CDT.
  MINONG AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MINONG FLOWAGE...BIG
SAND LAKE...SPRINGBROOK...LAMPSON...YELLOW LAKE...BIRCH ISLAND
LAKE... RIVERSIDE...OAKLAND...MCKENZIE LAKE AND EARL.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4577 9249 4595 9256 4598 9250 4597 9247
      4601 9245 4603 9241 4601 9237 4602 9235
      4607 9233 4607 9230 4608 9230 4625 9196
      4595 9164 4573 9226
TIME...MOT...LOC 2315Z 235DEG 35KT 4591 9225

G2
Special weather statement, Jul 11, 6:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
617 PM CDT MON JUL 11 2016

WIZ003-007-008-112345-
WASHBURN-SAWYER-ASHLAND-
617 PM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAWYER...
SOUTHWESTERN ASHLAND AND CENTRAL WASHBURN COUNTIES...

AT 616 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF SEELEY...TO NEAR SPOONER...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH...DIME SIZE HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  HAYWARD AROUND 620 PM CDT.
  SEELEY AROUND 625 PM CDT.
  ROUND LAKE AROUND 630 PM CDT.
  NEW POST AROUND 640 PM CDT.
  STONE LAKE AND CLAM LAKE AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RESERVE...SISSABAGAMA
LAKE...NORTHWOODS BEACH...MOOSE LAKE SAWYER COUNTY...SPRINGBROOK...
LAMPSON...TEAL LAKE...TOTAGATIC FLOWAGE...EARL AND STANBERRY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4583 9203 4587 9203 4616 9155 4616 9079
      4577 9142
TIME...MOT...LOC 2316Z 276DEG 41KT 4615 9149 4584 9201

DAP
Local storm report, Jul 11, 7:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
703 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FLASH FLOOD      1 S CROSBY              46.48N 93.95W
07/11/2016                   CROW WING          MN   PUBLIC

            FLOODING IS REPORTED IN CROSBY.

&&

G2

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:27 PM CDTSevere Thunderstorm WarningDLHAshland, Iron33 min
Jul 11, 7:40 PM CDTSevere Thunderstorm WarningDLHAshland, Iron35 min
Jul 11, 8:05 PM CDTSpecial Weather StatementDLHBayfield25 min
Jul 11, 8:23 PM CDTSpecial Weather StatementDLHWashburn37 min
Jul 11, 9:11 PM CDTSpecial Weather StatementDLHAshland, Iron, Sawyer49 min
Jul 11, 9:26 PM CDTSpecial Weather StatementDLHBayfield, Washburn34 min
Jul 11, 10:01 PM CDTFlash Flood WarningDLHIron59 min
Jul 11, 10:22 PM CDTSpecial Weather StatementDLHAshland38 min
Jul 11, 10:49 PM CDTFlash Flood WarningDLHAshland, Bayfield, Burnett, Douglas, Iron, Sawyer and 1 more7 hr
Jul 11, 11:55 PM CDTSpecial Weather StatementDLHWashburn35 min
Jul 12, 12:25 AM CDTSpecial Weather StatementDLHSawyer20 min
Jul 12, 12:58 AM CDTSpecial Weather StatementDLHIron47 min
Jul 12, 1:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 2:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 6:09 AM CDTSpecial Weather StatementDLHBurnett81 min
Jul 12, 6:15 AM CDTSpecial Weather StatementDLHAshland, Washburn90 min
Jul 12, 7:53 AM CDTSpecial Weather StatementDLHBurnett67 min
Jul 12, 7:54 AM CDTSpecial Weather StatementDLHAshland66 min
Jul 12, 11:05 AM CDTAreal Flood WarningDLHBurnett7 days

Nearby

Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.